# SDR FDEA201111014717

- Difficulty date: November 1, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1180-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 1180 TO 1280, RBL 45.50 HAS SEVERAL AREAS OF BARE METAL AND CORROSION.  BLENDED CORRODED AREAS PER SRM 51-10-02.    FOUND OUT OF LIMITS PER SRM 53-00-52, DETAIL 1, FIG.101, PAGE 102.  REMOVED AND INSTALLED NEW SEAT TRACK PER SRM 51-40-02, AND DWG 146N5133.    MAJOR REPAIR.
